MAUDE Adverse Event Report: ARTHREX, INC. TIBIAL RESECTION GUIDE CONNECTOR; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. TIBIAL RESECTION GUIDE CONNECTOR; ORTHOPEDIC MANUAL SURG INSTR
Model Number TIBIAL RESECTION GUIDE CONNECTOR
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported while prepping tibial resection the nut on the ar-623-38 would not loosen up and is still stuck.See source data and image attached.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The event could not be verified with the pictures provided.Based off the information provided, the most likely cause for the reported failure can be attributed to user-applied excessive mechanical forces.As no further investigation was able to be performed no change in harm was identified.This complaint will be included in trending per (b)(6).

Brand Name
TIBIAL RESECTION GUIDE CONNECTOR
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19561957
Report Number1220246-2024-06000
Device Sequence Number15354894
Product Code LXH
UDI-Device Identifier00888867249813
UDI-Public00888867249813
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTIBIAL RESECTION GUIDE CONNECTOR
Device Catalogue NumberAR-623-38
Device Lot Number37621633
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2021
Initial Report FDA Received Date06/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown